Hi everyone, just wondering if anybody takes this medication and has a slow weight loss, I only seem to manage a pound a week, which I am grateful for, but with a couple of stone to loose and being good most of the time, I was just wondering if this is holding me back abit. Helen :)
I'm on medication at the moment and
Not sure if it is effecting my weight loss but deffo my appetite. I don't eat as much I think and I'm still seeing a steady loss 1-2lb a week which was the norm before hand.
I guess medication effects everyone differently though.
Good luck on your weightless journey
No problem with it
It will slow you down bowel wise so increase Superfree to avoid any issues!
Sent from my GT-I9300 using MiniMins.com mobile app
Thanks, I guess I'm just a slow loser:)
I took a codeine based painkiller for a short while and didn't lose that week and definitely had more trouble "going" than usual. I think it makes your system sluggish for some reason so plenty of water should help?
weirdly i have the opposite issue with codine, in that it was making me inspect the plumbing far more than i'm used to.
When I was a member of SW previously my consultant said that there isn't ANY medication that makes you put on weight, but there's plenty that increase/decrease appetite, cause constipation/water retention which could affect losses
SEO by vBSEO 3.6.0 ©2011, Crawlability, Inc.